RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat. Suppl.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat. Suppl., 2015, Issue 8, Pages 30–32 (Mi pdma218)  

This article is cited in 1 scientific paper (total in 1 paper)

Discrete Functions

The inverse of differentiable permutations over groups

A. V. Karpov

Tomsk State University, Tomsk

Abstract: The concept of a differentiable function over a group with a normal series generalizing the concept of a polynomial function is introduced. In the case of abelian, nilpotent and solvable groups, a recurrent formula for constructing the inverse of differentiable permutation with respect to composition is proved.

Keywords: permutation, polynomial over group, differentiable function.

DOI: https://doi.org/10.17223/2226308X/8/11

Full text: PDF file (517 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 512.543.72

Citation: A. V. Karpov, “The inverse of differentiable permutations over groups”, Prikl. Diskr. Mat. Suppl., 2015, no. 8, 30–32

Citation in format AMSBIB
\Bibitem{Kar15}
\by A.~V.~Karpov
\paper The inverse of differentiable permutations over groups
\jour Prikl. Diskr. Mat. Suppl.
\yr 2015
\issue 8
\pages 30--32
\mathnet{http://mi.mathnet.ru/pdma218}
\crossref{https://doi.org/10.17223/2226308X/8/11}


Linking options:
  • http://mi.mathnet.ru/eng/pdma218
  • http://mi.mathnet.ru/eng/pdma/y2015/i8/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Zueva, A. V. Karpov, “Funktsii s variatsionno-koordinatnoi polinomialnostyu nad gruppoi”, PDM. Prilozhenie, 2016, no. 9, 24–27  mathnet  crossref
  • Prikladnaya Diskretnaya Matematika. Supplement
    Number of views:
    This page:72
    Full text:29
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019